Desvenlafaxine - Hello, I've been on Pristiq-50mg for 15 months and may have to change medications?
- 11 Oct 2012 by Rihh
- 11 October 2012
- pristiq, desvenlafaxine, side effect, nervous, medication
... as it has stopped working. I'm very nervous as the side effects may affect my performance at work and home life. I just need some help as to how bad it will be. Thank you
I quit cold turkey 9 days ago. Brain zaps and nightmares disappeared on day 6. Vigorous exercise has helped me with withdrawal symptoms. I have xanex on hand just in case, .5 mgs.
You do not quite it cold turkey. You decrease the dose slowly while you are increasing the new med. If you just stop it then start the full dose of the new med, you will have many more side effects.
Kaismama is right about when switching meds.
Might want to consider increasing the dose to the 100 mg pill. This is what I had to do to get continued relief.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2013 • 1 answer
Posted 13 Aug 2015 • 3 answers
Posted 8 Sep 2015 • 2 answers
Posted 23 Sep 2015 • 4 answers
Posted 20 Jun 2017 • 1 answer